Isotone lattice-valued Boolean functions and cuts

K. Horváth, Eszter and Šešelja, Branimir and Tepavčevič, Andreja: Isotone lattice-valued Boolean functions and cuts. Acta scientiarum mathematicarum, (81) 3-4. pp. 375-380. (2015)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (666kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 375-380
ISSN: 0001-6969
Language: angol
Heading title: Algebra
Uncontrolled Keywords: Boole-algebra
Additional Information: Bibliogr.: p. 379-380.
Official URL:
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item